MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG TWIST DRILL FOR 12MM SCREWS, DIAM.1.4X54MM, WL 13MM STRYKER-SHAFT; INSTRUMENT

STRYKER LEIBINGER FREIBURG TWIST DRILL FOR 12MM SCREWS, DIAM.1.4X54MM, WL 13MM STRYKER-SHAFT; INSTRUMENT
Model Number 60-13512
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that during the procedure,the drill bit broke off into the patients bone.There is no further information available at this time.

Brand Name
TWIST DRILL FOR 12MM SCREWS, DIAM.1.4X54MM, WL 13MM STRYKER-SHAFT
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key14625202
Report Number0008010177-2022-00016
Device Sequence Number20123481
Product Code HBE
UDI-Device Identifier04546540366504
UDI-Public04546540366504
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-13512
Device Catalogue Number60-13512
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown